# SDR FDEA202408101251

- Difficulty date: August 10, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000003
- Part serial: FH1244
- Condition: No Discrepancy
- Location: Zone 600
- Component: Flap, Airbus
- Component part number: A5796000003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR FOUND ON RT I/B FLAP UPPER SKIN AT NOSE RIB 10-16, S-1.1-2.3 COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1,    INSPECTION OF EXISTING DOUBLER REPAIR WAS EVALUATED AND DETERMINED IT NOT CONFORMITY PER A300-600F SRM 57-50-00 FIG 205,REPORTED TO FEDEX ENGINEER THEN   PERFORMED THE NEW DOUBLER REPAIR ON RH I/B FLAP UPPER SKIN AT NOSE RIB 10~16,S-  1.1~2.3 I.A.W FAA APPROVED DATA:EA# 6-5750-T0380471 P1, TITLE:WINGS-FLIGHT SURFACES-RH   INNER FLAP-03EA EXISTING REPAIRS ON UPPER SKIN BETWEEN RIB 4 AND RIB 13,BETWEEN   FRONT SPAR AND STR-2.2,THE REPAIR IS CATEGORY A AND CLASSIFIED AS MAJOR PER GMM 6-2-  100. MAJOR REPAIR.
